# SDR IPXA10558678

- Difficulty date: February 18, 2010
- Submitted: March 1, 2010
- Operation: Air carrier
- Aircraft: N473UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28846
- Aircraft time: 12,760 hours, 8,586 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPEC.  REMOVED AND REPLACED STRINGER PER SRM 51-40-02-0G, SRM 51-40-05-0G.
